2017
Том 69
№ 9

All Issues

Notes on the Uniqueness and Value Sharing for Meromorphic Functions Concerning Differential Polynomials

Li Jin-Dong

Full text (.pdf)


Abstract

We study the problem of uniqueness of meromorphic functions concerning differential polynomials, and obtain some results. These results improve the results obtained earlier by Li [J. Sichuan Univ. (Natural Science Edition), 45, 21–24 (2008)] and Dyavanal [J. Math. Anal. Appl., 374, 335–345 (2011)].

English version (Springer): Ukrainian Mathematical Journal 66 (2014), no. 10, pp 1519-1529.

Citation Example: Li Jin-Dong Notes on the Uniqueness and Value Sharing for Meromorphic Functions Concerning Differential Polynomials // Ukr. Mat. Zh. - 2014. - 66, № 10. - pp. 1357–1366.

Full text